# SDR SWIA971540

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT GEAR B INDICATOR REMAINED GREEN.  CYCLED GEAR DOWN, 3 DOWN AND LOCKED.  CYCLED UP RIGHT SIDE A AND B INDICATORS BOTH RED AND SHUDDER NOTICED.  CYCLED UP AND DOWN AGAIN WITH SAME RESULTS.  CYCLED DOWN AND LEFT DOWN.  RETURNED TO AIRPORT.  PERFORMED GEAR SWING AND CHECKED CLEARANCE ON RIGHT GEAR UPLOCK AND DOOR SEQUENCING VALVES.  GEAR SWINGS CHECKS GOOD WITH NO DEFECTS NOTED.  UNABLE TO DUPLICATE DISCREPANCY.
